# SDR 07FDEA01525

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER SURFACE CLOSEOUT PANEL IS BULGED AT THE NR 3 SPOILER AREA. INSTALLED L/W T/EDGE PANELS BETWEEN NR 2 AND 5 SPOILERS.  CORROSION REMOVAL TO BE ACCOMPLISHED ON FEDEX N/R N000828-SDR 07-1740.
